Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Reviews and Descriptions of Tables and Books


Journal: Math. Comp. 25 (1971), 935-942
DOI: https://doi.org/10.1090/S0025-5718-71-99709-2
Corrigendum: Math. Comp. 26 (1972), 815.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-71-99709-2
Article copyright: © Copyright 1971 American Mathematical Society